# SDR SWAA2020102023802

- Difficulty date: September 26, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 241AF HAS DELAMINATION SEVERAL AREAS.  R & R PANEL 241 AF, PER AMM 53-21-00.
